I was diagnosed with bipolar disorder a while ago and started taking Lamictal 3 or 4 months ago. I'm only up to 100mg but I've just been feeling worse and worse since I started, I feel so uninterested in everything during the day that I can't even begin to get anything done, and at night I just have weird anxiety and cry about everything and I'm just so sad. Anybody know if it takes a long time to really kick in or if this is a sign I should stop taking it now cause it'll only get worse?
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 3 answers
Posted 24 Feb 2014 • 5 answers
Posted 8 Jan 2015 • 3 answers
Posted 31 Jan 2015 • 1 answer
Posted 15 Mar 2017 • 1 answer